MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71003
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with the nalu spinal cord stimulator system on (b)(6) 2023 to treat low back pain.Patient presented with negative impedances on one contact of the implanted lead while preparing for a mri.Troubleshooting was attempted and unable to resolve the impedance issue.On (b)(6) 2023 a surgical revision was performed to resolve the impedance issue and allow the patient to move forward with the mri.During the procedure, the implanted lead was tested and returned good impedances.Upon connecting the lead back to the implantable pulse generator (ipg), negative impedance readings were again obtained.The ipg was replaced, with the new ipg being implanted into a new pocket.All impedances and other intra-op testing returned good results.
 
Additional Manufacturer Narrative
The explanted ipg was retained by the medical facility and thus unavailable for further inspection and investigation by the firm in order to determine the cause of the impedance issues.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key18422651
Report Number3015425075-2023-00325
Device Sequence Number20824483
Product Code GZB
UDI-Device Identifier00812537033587
UDI-Public01008125370335871121061017240610
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model Number71003
Device Catalogue Number71003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown